# SDR CALA2023050101294

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 85,824 hours, 18,557 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: M962
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL ARM/FIRE SWITCH CHECK NO FOUND VOLTAGE IN LATCH ACTUATOR CONNECTOR WHEN THE MECHANISM IS ARMED AT OFF WING RH SIDE.REFER TO NON ROUTINE 2023-146204. REPLACED RIGHT OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY M962 I.A.W AMM-25-65-17-004-001-001 AND AMM-25-65-17-404-008-001.
